I went to a doctor for a pain in the abdomen. After a few days, pimple-like blisters appeared on the center left stomach and center lower back. I went to the doctor again on day-2 of blisters and it was already fluid-filled. The doctor prescribed Acyclovir 800 mg five per day for seven days. I stopped Acyclovir on day-4 because of severe dizziness, but the blisters are already pus-filled, and bruise-colored. I am on day-5 of shingles now. Is it alright to stop the medication? Also, what are the chances of having shingles again as I get older?
Welcome to icliniq.com.
Completing the prescribed course of medication during an active infection will reduce the chances and increases the gap between the episodes.
As the age goes on, and when there is low immunity, there are chances of reactivation of shingles again. It entirely depends on your immunity.
Shingles can occur anywhere in the body. There is nothing to worry regarding the site of occurrence.
For more information consult a dermatologist online --> https://icliniq.com./ask-a-doctor-online/dermatologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. and breathing problems, COVID-19 can cause some atypical symptoms and complications. Read the article to know more .. ... Read fullAre there chances of developing chickenpox after shingles?
Hello doctor, Are there chances of developing chickenpox after shingles ... Chickenpox and shingles are caused due to the same virus ... Read fullFor which infection is Zovirax suggested?
.. is actually a medicine for viral infection and your physician is on right lines. Do not worry about that. Not many benefits are seen with Zovirax in infectious mononucleosis (IM) caused by Epstein-Barr virus- EBV, but this is good if indicated. Ye... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now